Ingredientes
Active Ingredient (in each capsule) (Purposes)
Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID*) (Pain reliever/fever reducer) (present as the free acid and potassium salt)
*medicamento antiinflamatorio no esteroideo
Ingredientes inactivos
gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol